# SDR AALA20160516002

- Difficulty date: May 16, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 18,924 hours, 7,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 16372
- Condition: Inoperative
- Location: Cabin
- Part time: 14,281 hours, 5,586 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FIRST CLASS SEAT MOUNTED EMER LIGHTS FAILED TO TEST.  R & R EMER POWER SUPPLY AT LOCATION M1674.  ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-06.  SYS CHECKED NORMAL.
